| Catalog Number |
364316 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.Investigation summary: "material #: 364316.Lot/batch #: 4004617.Bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for cracked barrel was observed.Additionally, 10 retention samples from bd inventory were evaluated by visual examination and the issue of cracked barrel was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode cracked barrel.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
Event or Problem Description
It was reported while using a bd preset¿ syringe, the barrel of the syringe was cracked.There was no report of adverse impact to patients or users.